MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE L 15.4X15.4 CTN10; DRESSING,WOUND,OCCLUSIVE

SMITH & NEPHEW MEDICAL LTD. ALLEVYN LIFE L 15.4X15.4 CTN10; DRESSING,WOUND,OCCLUSIVE
Model Number 66801069
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Skin Disorders (4543)
Date of Event 10/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during an arthroscopy (acl or other), upon removal of the allevyn life l 15.4x15.4 ctn10, it was observed that the patient's skin was macerated.Also, according to client´s description there was a lot of adhesive residue.Treatment was resumed, with a greater 30 minutes delay, with a back-up device.Patient was not injured as consequence of this problem.
 
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Additional Manufacturer Narrative
H3, h6: the device, used in treatment, was not returned for evaluation.All provided information has been reviewed and we have not been able to establish a relationship between the device and the reported event or determine a root cause.A probable root cause may include a component failure, the wound contact layer within these dressing can be affected by storage temperature fluctuations as detailed in the ifu.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.Since no patient injuries were reported, no further clinical/medical assessment is warranted.The instructions for use contain comprehensive instructions on the safe operation and use of the device.The risk files mitigate the reported issue with no updates required.A complaint history review has found other related events, with corrective action implemented related to the reported event.Smith + nephew will continue to monitor for adverse trends.

Brand Name
ALLEVYN LIFE L 15.4X15.4 CTN10
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12894272
Report Number8043484-2021-01983
Device Sequence Number3459266
Product Code NAD
UDI-Device Identifier05000223478049
UDI-Public05000223478049
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model Number66801069
Device Catalogue Number66801069
Device Lot Number202110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2021
Supplement Date Received by Manufacturer03/25/2022
Initial Report FDA Received Date11/30/2021
Supplement Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown